# SDR SWIA202265641

- Difficulty date: February 6, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,456 hours, 31,851 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cut
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MOVEMENT OF THE AIRCRAFT, THE AIRCRAFT MADE CONTACT WITH A GROUND AIR UNIT ON THE RH SIDE BELOW THE CVR CUT DECAL.   ( FILED- CLOSED)     DAMAGE REPAIRED AS STATED IN MHIRJ SOW PER REO 601R-53-71-213 REV - DATED 5-13-22. REFERENCE CP 24703005 FOR EDDY CURRENT
